# SDR CHQA201000076

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,786 hours, 22,339 cycles
- Engine: Allsn AE3007A
- Engine time: 20,577 hours, 19,271 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8166141
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT THE AIRCRAFT DID NOT SHOW EVIDENCE OF PRESSURIZING.  THE CABIN RATE FOLLOWED THE AIRCRAFT'S RATE FOR THE FLIGHT'S DURATION, AS DID CABIN/AIRCRAFT ALTITUDE.  THE CREW REPORTED THAT WITH PACK 1 ON MEL, PACK 2 HAD INSUFFICIENT AIRFLOW TO PRESSURIZE THE AIRCRAFT.  THE FLIGHT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND A DUCT THAT HAD DISCONNECTED FROM THE ACM.  THE DUCT WAS RECONNECTED AND THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
